MathSciNet Relay Station
MathSciNet bibliographic data
MR1905090 (2003h:11103) 11M20 (11M26 11R29)
Conrey, B.; Iwaniec, H. Spacing of zeros of Hecke $L$-functions and the class number problem. Acta Arith. 103 (2002), no. 3, 259–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement